# SDR IPXA09657250

- Difficulty date: August 19, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T310039
- Part serial: 000657
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 6 SLAT LWR CLOSURE PANEL CRACKED.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-07 PAR 5H FIG 15 REV 44.  REPAIR PATCH SIZE 12 X 6 INCHES.
